Christian Sadel
Erdoes Group
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
2016 | Published | Journal Article | IST-REx-ID: 1223 |

Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
2016 | Published | Journal Article | IST-REx-ID: 1257 |

A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
[Published Version]
View
| Files available
| DOI
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
2016 | Published | Journal Article | IST-REx-ID: 1608 |

Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel
C. Sadel, Annales Henri Poincare 17 (2016) 1631–1675.
[Preprint]
View
| DOI
| Download Preprint (ext.)
C. Sadel, Annales Henri Poincare 17 (2016) 1631–1675.
2015 | Published | Journal Article | IST-REx-ID: 1503 |

A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
[Preprint]
View
| DOI
| Download Preprint (ext.)
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
2014 | Published | Journal Article | IST-REx-ID: 1926 |

Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
Search
Filter Publications
Display / Sort
Export / Embed
Grants
6 Publications
2019 | Published | Journal Article | IST-REx-ID: 6086 |

Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
2016 | Published | Journal Article | IST-REx-ID: 1223 |

Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
2016 | Published | Journal Article | IST-REx-ID: 1257 |

A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
[Published Version]
View
| Files available
| DOI
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
2016 | Published | Journal Article | IST-REx-ID: 1608 |

Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel
C. Sadel, Annales Henri Poincare 17 (2016) 1631–1675.
[Preprint]
View
| DOI
| Download Preprint (ext.)
C. Sadel, Annales Henri Poincare 17 (2016) 1631–1675.
2015 | Published | Journal Article | IST-REx-ID: 1503 |

A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
[Preprint]
View
| DOI
| Download Preprint (ext.)
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
2014 | Published | Journal Article | IST-REx-ID: 1926 |

Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.